DOI QR코드

DOI QR Code

APPROXIMATELY ADDITIVE MAPPINGS IN NON-ARCHIMEDEAN NORMED SPACES

  • Mirmostafaee, Alireza Kamel
  • Published : 2009.03.31

Abstract

We establish a new strategy to study the Hyers-Ulam-Rassias stability of the Cauchy and Jensen equations in non-Archimedean normed spaces. We will also show that under some restrictions, every function which satisfies certain inequalities can be approximated by an additive mapping in non-Archimedean normed spaces. Some applications of our results will be exhibited. In particular, we will see that some results about stability and additive mappings in real normed spaces are not valid in non-Archimedean normed spaces.

Keywords

Hyers-Ulam-Rassias stability;Cauchy equation;Jensen equation;Jordan-von Neumann-type Jensen inequality

References

  1. L. M. Arriola and W. A. Beyer, Stability of the Cauchy functional equation over p-adic fields, Real Anal. Exchange 31 (2005/06), no. 1, 125–132
  2. Y. S. Cho and H. M. Kim, Stability of functional inequalities with Cauchy-Jensen additive mappings, Abstr. Appl. Anal. (2007), Art. ID 89180, 13 pp https://doi.org/10.1155/2007/89180
  3. S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific, River Edge, NJ, 2002
  4. W. Fechner, Stability of a functional inequality associated with the Jordan-von Neumann functional equation, Aequationes Math. 71 (2006), no. 1-2, 149–161 https://doi.org/10.1007/s00010-005-2775-9
  5. P. Gavruta, A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), no. 3, 431–436 https://doi.org/10.1006/jmaa.1994.1211
  6. K. Hensel, Uber eine news Begrundung der Theorie der algebraischen Zahlen, Jahresber. Deutsch. Math. Verein 6 (1897), 83–88
  7. D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A. 27 (1941), 222–224 https://doi.org/10.1073/pnas.27.4.222
  8. D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser, Basel, 1998
  9. S.-M. Jung, Hyers–Ulam–Rassias Stability of Functional Equations in Mathematical Analysis, Hadronic Press, Palm Harbor, 2001
  10. S.-M. Jung, Hyers-Ulam-Rassias stability of Jensen's equation and its application, Proc. Amer. Math. Soc. 126 (1998), no. 11, 3137–3143 https://doi.org/10.1090/S0002-9939-98-04680-2
  11. A. Khrennikov, Non-Archimedean Analysis: quantum paradoxes, dynamical systems and biological models, Mathematics and its Applications, 427. Kluwer Academic Publishers, Dordrecht, 1997
  12. Z. Kominek, On a local stability of the Jensen functional equation, Demonstratio Math. 22 (1989), no. 2, 499–507
  13. L. Li, J. Chung, and D. Kim, Stability of Jensen equations in the space of generalized functions, J. Math. Anal. Appl. 299 (2004), no. 2, 578–586
  14. A. K. Mirmostafaee and M. S. Moslehian, Fuzzy versions of Hyers-Ulam-Rassias theorem, Fuzzy Sets and Systems 159 (2008), no. 6, 720–729 https://doi.org/10.1016/j.fss.2007.09.016
  15. P. J. Nyikos, On some non-Archimedean spaces of Alexandrof and Urysohn, Topology Appl. 91 (1999), 1–23 https://doi.org/10.1016/S0166-8641(97)00239-3
  16. J. C. Parnami and H. L. Vasudeva, On Jensen's functional equation, Aequationes Math. 43 (1992), no. 2-3, 211–218 https://doi.org/10.1007/BF01835703
  17. Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297–300
  18. J. Ratz, On inequalities associated with the Jordan-von Neumann functional equation, Aequationes Math. 66 (2003), no. 1-2, 191–200 https://doi.org/10.1007/s00010-003-2684-8
  19. M. Sal Moslehian and T. M. Rassias, Stability of functional equations in non-Archimedean spaces, Appl. Anal. Discrete Math. 1 (2007), no. 2, 325–334
  20. S. M. Ulam, Problems in Modern Mathematics, Science Editions, John Wiley & Sons, 1964
  21. D. Deses, On the representation of non-Archimedean objects, Topology Appl. 153 (2005), no. 5-6, 774–785 https://doi.org/10.1016/j.topol.2005.01.010
  22. K. Jun and H. Kim, On the Hyers-Ulam-Rassias stability problem for approximately k-additive mappings and functional inequalities, Math. Inequal. Appl. 10 (2007), no. 4, 895–908
  23. A. K. Katsaras and A. Beoyiannis, Tensor products of non-Archimedean weighted spaces of continuous functions, Georgian Math. J. 6 (1999), no. 1, 33–44 https://doi.org/10.1023/A:1022926309318
  24. A. K. Mirmostafaee, M. Mirzavaziri, and M. S. Moslehian, Fuzzy stability of the Jensen functional equation, Fuzzy Sets and Systems 159 (2008), no. 6, 730–738 https://doi.org/10.1016/j.fss.2007.07.011

Cited by

  1. Stability of a general mixed additive-cubic functional equation in non-Archimedean fuzzy normed spaces vol.51, pp.9, 2010, https://doi.org/10.1063/1.3482073
  2. Stability of a Quartic Functional Equation vol.2014, 2014, https://doi.org/10.1155/2014/752146
  3. Stability of then-Dimensional Mixed-Type Additive and Quadratic Functional Equation in Non-Archimedean Normed Spaces vol.2012, 2012, https://doi.org/10.1155/2012/401762
  4. Approximately Orthogonal Additive Set-valued Mappings vol.53, pp.4, 2013, https://doi.org/10.5666/KMJ.2013.53.4.646
  5. Stability of mixed additive–quadratic Jensen type functional equation in various spaces vol.61, pp.9, 2011, https://doi.org/10.1016/j.camwa.2011.03.024
  6. Hyers-Ulam Stability of Cubic Mappings in Non-Archimedean Normed Spaces vol.50, pp.2, 2010, https://doi.org/10.5666/KMJ.2010.50.2.315
  7. A Fixed Point Approach to the Stability of a General Mixed AQCQ-Functional Equation in Non-Archimedean Normed Spaces vol.2010, 2010, https://doi.org/10.1155/2010/812545
  8. Nonlinear approximation of an ACQ-functional equation in nan-spaces vol.2011, pp.1, 2011, https://doi.org/10.1186/1687-1812-2011-60